# SDR ASAA2018112527070

- Difficulty date: November 25, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 19,519 hours, 6,404 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI TO GATE, RIGHT FMC FAILED MULTIPLE TIMES. GROUNDED - YES. ACCOMPLISHED FMCS OPERATIONAL TEST, AMM TASK 34-61-00-710-801. TEST PASSED. NO HISTORY. GROUND VERIFICATION SUCCESSFUL.
